MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC VENTILATORS VENTIPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC VENTILATORS VENTIPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 130003
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that while in use on a patient, the ventilator failed to reach the inspiratory pressure required.Additionally, the device also has a circuit leak and is due for servicing.There has been no report of observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Other, other text: see corrected data., corrected data: g.4.The due date for mfr.Report number 3012307300-2023-02004 / follow-up #: 001 was incorrect.The correct due date is: 1/8/2024.
 
Additional Manufacturer Narrative
Other, other text: d4: udi updated - (b)(4).H6: evaluation codes updated.Device evaluation: one device was received.A visual inspection found cracked housing around the battery compartment, a damaged battery holder assembly, loose patient outlet connector, missing alarm reed holder, cracked gauge bezel, and bowed front panel.During the functional testing, the cycle led did not function.The cause of the issue was found to be the faulty oscillator.The oscillator was replaced as well as the faulty main board, faulty sounder, gauge bezel and labels, broken battery holder, mri battery, sintered filter, o rings, and o ring washer.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
PNEUPAC VENTILATORS VENTIPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16482765
Report Number3012307300-2023-02004
Device Sequence Number7671375
Product Code BTL
UDI-Device Identifier10610586038259
UDI-Public10610586038259
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130003
Device Catalogue Number130003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer12/18/2023
06/26/2024
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date06/26/2024
06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown